| Model Number |
18320 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Erythema (1840); Hyperglycemia (1905)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the legal guardian that the patient's blood glucose level rose to 400 mg/dl while wearing the pod between 5 and 24 hours.When the pod was removed from the infusion site (leg), the pod's cannula was found bent and the skin was red.As treatment, a new pod was applied.
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed, and the product lot met all acceptance criteria.